# SDR VNAA2016070400005

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 29,650 hours, 29,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HIGH PRESSURE CAUTION MESSAGE AT 8000 FEET.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R &  R THE LT 10TH STAGE PRESSURE SHUTOFF VALVE INLET FILTER AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
